# SDR XCGA20140529001

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N901K
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0009
- Aircraft time: 2,741 hours, 2,078 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,741 hours, 2,078 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Part number: 30707227
- Condition: Inoperative
- Location: Lt Engine
- Part time: 2,741 hours, 2,078 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING INITIAL CLIMB TO FL190 THE N1, N2 & FUEL FLOW ON THE NR 1 ENG BEGAN TO SURGE UP & DOWN & THEN STABILIZED.  THE PILOT ELECTED TO RETURN TO THE DEPARTURE AIRPORT & MADE A NORMAL APPROACH & LANDING.  THE ENG RETURNED TO NORMAL OPERATION DURING THE DESCENT.  AFTER EXTENSIVE TROUBLESHOOTING DETERMINED THE N2 TRANSDUCER WAS FAULTY.  THE SENSOR WAS REPLACED & THE ENG RAN NORMALLY.  A TEST FLIGHT WAS MADE TO VERIFY THE CORRECTIVE ACTION.
